Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Breast feeding. Had bleeding. Is this normal?

I have been breastfeeding and on the mini pill , son is 13 months. This month, I ve had two bleeding episodes that were close to a period, and today I ve started spotting again, darker brown. I went 4 days without breastfeeding early in the month (on vacation without baby), which was immediately followed by the first period . Son breastfeeds periodically through the day, but milk supply is very low. Why am I spotting so much?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Pediatrician 's  Response

Thank you for your query.

It is not unusual for you to start your menstrual periods now. However you have to take adequate contraceptive precautions. I suggest you do a urine pregnancy test and consult your gynaecologist who will examine you and guide you. If required the doctor may order for an ultrasound of lower abodmen.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor